# SDR DHL2005740539

- Difficulty date: March 28, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. FLIGHTSTAR NR 104834 DISCREPANCY - RT LOWER TORQUE BOX CRACKED AT ST 1230. CORRECTIVE ACTION - STAP DRILLED CRACK .250 TERMINATED AT END OF CRACK ON RH LOWER TORQUE BOX BS1230 IAW B727 SRM 51-10-1. HFEC INSP. PER 727 NDT PT.6 51-00-00 FIG.23 NO CRACKS NOTED BEYOND STOP HOLE. FABRICATED DOUBLER, MAT. USED ID 53-10-2 FIG.6 FROM 7075T6 .032 PO# 900573 DIM. 4"X 3 1/2" IAW B727 SRM 51-40-2 FIG.1. ALODINED & PRIMED PARTS IAW B727 SRM 51-10-2. INSTALLED DOUBLER REPAIR IAW SRM 51-40-2 FIG.1.
